Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 84, Number 294

A comparison of duality and energy a posteriori estimates for $\mathrm{L}_{∞}(0,T;\mathrm{L}_{2}(\varOmega))$ in parabolic problems
Omar Lakkis, Charalambos Makridakis and Tristan Pryer.
Math. Comp. 84 (2015), 1537-1569
Abstract, references and article information
Full-text PDF
MathSciNet review: 3335883
Crank-Nicolson finite element discretizations for a two-dimensional linear Schrödinger-type equation posed in a noncylindrical domain
D. C. Antonopoulou, G. D. Karali, M. Plexousakis and G. E. Zouraris.
Math. Comp. 84 (2015), 1571-1598
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335884
Artificial conditions for the linear elasticity equations
Virginie Bonnaillie-Noël, Marc Dambrine, Frédéric Hérau and Grégory Vial.
Math. Comp. 84 (2015), 1599-1632
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335885
Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws
Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua.
Math. Comp. 84 (2015), 1633-1662
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335886
Coupling techniques for nonlinear hyperbolic equations. IV. Well-balanced schemes for scalar multi-dimensional and multi-component laws
Benjamin Boutin, Frédéric Coquel and Philippe G. LeFloch.
Math. Comp. 84 (2015), 1663-1702
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335887
A class of second order difference approximations for solving space fractional diffusion equations
WenYi Tian, Han Zhou and Weihua Deng.
Math. Comp. 84 (2015), 1703-1727
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335888
A unified approach to compute foliations, inertial manifolds, and tracking solutions
Y.-M. Chung and M. S. Jolly.
Math. Comp. 84 (2015), 1729-1751
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335889
Variable order smoothness priors for ill-posed inverse problems
Daniela Calvetti, Erkki Somersalo and Ruben Spies.
Math. Comp. 84 (2015), 1753-1773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335890
The probabilistic estimates on the largest and smallest $q$-singular values of random matrices
Ming-Jun Lai and Yang Liu.
Math. Comp. 84 (2015), 1775-1794
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335891
The intersection of bivariate orthogonal polynomials on triangle patches
Tom H. Koornwinder and Stefan A. Sauter.
Math. Comp. 84 (2015), 1795-1812
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335892
Numerical evaluation of the Gauss hypergeometric function by power summations
Jurgen A. Doornik.
Math. Comp. 84 (2015), 1813-1833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335893
Generalization of Padé approximation from rational functions to arbitrary analytic functions — Theory
Can Evren Yarman and Garret M. Flagg.
Math. Comp. 84 (2015), 1835-1860
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335894
Artin prime producing polynomials
Amir Akbary and Keilan Scholten.
Math. Comp. 84 (2015), 1861-1882
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335895
A generalized Hermite constant for imaginary quadratic fields
Wai Kiu Chan, María Inés Icaza and Emilio A. Lauret.
Math. Comp. 84 (2015), 1883-1900
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335896
A variant of the Bombieri-Vinogradov theorem with explicit constants and applications
Amir Akbary and Kyle Hambrook.
Math. Comp. 84 (2015), 1901-1932
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335897
Exact counting of $D_{ℓ}$ number fields with given quadratic resolvent
Henri Cohen.
Math. Comp. 84 (2015), 1933-1951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335898
Computing $(ℓ,ℓ)$-isogenies in polynomial time on Jacobians of genus $2$ curves
Romain Cosset and Damien Robert.
Math. Comp. 84 (2015), 1953-1975
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335899
Computing endomorphism rings of abelian varieties of dimension two
Gaetan Bisson.
Math. Comp. 84 (2015), 1977-1989
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335900
Computing the singularities of rational surfaces
S. Pérez-Díaz, J. R. Sendra and C. Villarino.
Math. Comp. 84 (2015), 1991-2021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335901
New uniform and asymptotic upper bounds on the tensor rank of multiplication in extensions of finite fields
Julia Pieltant and Hugues Randriam.
Math. Comp. 84 (2015), 2023-2045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335902
Linear relations of zeroes of the zeta-function
D. G. Best and T. S. Trudgian.
Math. Comp. 84 (2015), 2047-2058
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3335903
American Mathematical Society